Mihoko Matsumura
Kanuma, Japan
Last Updated: 09/26/2026
Save publications for later
Sign Up
Not sure about your diagnosis?
Check Your Symptoms
Found 9 publications
Comparison of insulin degludec (IDeg)/insulin Aspart (IAsp) co-formulation therapy twice-daily with free combination of GLP-1 receptor agonist liraglutide plus insulin degludec in Tochigi: IDEAL Trial.
Journal: International journal of clinical practice
Published: June 03, 2020
Erratum to: Efficacy of Additional Canagliflozin Administration to Type 2 Diabetes Patients Receiving Insulin Therapy: Examination of Diurnal Glycemic Patterns Using Continuous Glucose Monitoring (CGM).
Journal: Diabetes therapy : research, treatment and education of diabetes and related disorders
Published: October 25, 2017
Efficacy of Additional Canagliflozin Administration to Type 2 Diabetes Patients Receiving Insulin Therapy: Examination of Diurnal Glycemic Patterns Using Continuous Glucose Monitoring (CGM).
Journal: Diabetes therapy : research, treatment and education of diabetes and related disorders
Published: March 14, 2017
Effects of GLP-1 Receptor Agonists on Heart Rate and the Autonomic Nervous System Using Holter Electrocardiography and Power Spectrum Analysis of Heart Rate Variability.
Journal: Diabetes care
Published: July 03, 2015
Short-Term Caloric Restriction Suppresses Cardiac Oxidative Stress and Hypertrophy Caused by Chronic Pressure Overload.
Journal: Journal of cardiac failure
Published: November 25, 2014
A Randomized Trial of Step-up Treatment with Premixed Insulin Lispro-50/50 vs. Aspart-70/30 in Patients with Type 2 Diabetes Mellitus.
Journal: Diabetes therapy : research, treatment and education of diabetes and related disorders
Published: June 22, 2014
Improvement of glycemic control by re-education in insulin injection technique in patients with diabetes mellitus.
Journal: Advances in therapy
Published: September 02, 2013
Severe hypoglycemia accompanied with thyroid crisis.
Journal: Case reports in endocrinology
Published: September 10, 2012
A case of myeloma with hypercalcemia caused by high serum concentrations of both parathyroid hormone-related peptide (PTHrP) and macrophage inflammatory protein-1α (MIP-1α).
Journal: Internal medicine (Tokyo, Japan)
Published: December 22, 2011
Showing 1-9 of 9
Last Updated: 09/26/2026